Certain Integral Formulae Involving Incomplete I-Functions

Authors

  • Sanjay Bhatter Department of Mathematics, Malaviya National Institute of Technology, Jaipur 302017, India
  • Kamlesh Jangid Department of HEAS (Mathematics), Rajasthan Technical University, Kota, India
  • Sapna Meena Department of Mathematics, Malaviya National Institute of Technology, Jaipur 302017, India
  • Sunil Dutt Purohit Department of HEAS (Mathematics), Rajasthan Technical University, Kota, India

Keywords:

Exponential function, Generalized Laguerre polynomials, Legendre polynomials

Abstract

In this paper, we have determined some integral formulae of incomplete I-functions involving the exponential function, the Legendre polynomials and generalized Laguerre polynomials.

Downloads

Download data is not yet available.

Downloads

Published

2021-12-30

How to Cite

Bhatter, S. ., Jangid, K. ., Meena, S. ., & Purohit, S. D. . (2021). Certain Integral Formulae Involving Incomplete I-Functions. Science & Technology Asia, 26(4), 84–95. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/245881

Issue

Section

Physical sciences